# SDR HALA2019121067147

- Difficulty date: December 5, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 26,463 hours, 4,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, FLOOR BOARD SUPPORT ANGLE AT FORWARD END OF BOARD 222GF AT DOOR 1R FOUND CORRODED. REPLACED ANGLE PER SRM 51-42-011 AND 51-44-11. LP 1389770
